Title: Products of 2x2 stochastic matrices with random entries
Authors: Van Assche, Walter # ×
Issue Date: 1986
Publisher: Applied probability trust
Series Title: Journal of applied probability vol:23 issue:4 pages:1019-1024
ISSN: 0021-9002
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science